# SDR ASAA0946989

- Difficulty date: November 8, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 55,381 hours, 32,995 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 69698541
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT CORNER BRACKET CRACKED.  REMOVED AND REPLACED WITH NEW BRACKET.
